Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Zerit, Hep b &wasting
Apr 22, 2001

Can Hepatitis b contribute to, or exacerbate, weight loss due to HIV/AIDS, or due to the med Zerit and its capacity to cause diarrhea? Lost 30 pounds in two months, and I'm frightened. Eat all the time. Feel well, but at 6'3'and 149 lbs. and losing, I need answers quickly. Thanks

Response from Dr. Dieterich

Both hepatitis B and HIV can lead to diarrhea, as well as mitochondrial toxicity from the nucleosides. I would have my MD test for causes of diarrhea and check your serum lactate and consider mitochondrial toxicity. Be assertive with your therapy! Good luck. DTD



Previous
Lamivudine and pegalated interferon for Hep B
Next
Syptoms, Swollen Node question

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement